# SDR C2XA03CL139

- Difficulty date: August 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070005120
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2158 THE CREW REPORTED A BURNING ODOR COMING FROM THE FORWARD CABIN FLASHLIGHT CHARGING BRACKET.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD F/A FLASHLIGHT BASE.  OPERATIONAL CHECKS WERE GOOD.
